# SDR JJBA20130821011

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N360
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,042 hours, 43,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH NOT POWERING ALL OF THE EMERGENCY LIGHTS.  R & R EMERGENCY LIGHT POWER SUPPLY UNIT POSITION PS4 IRW AMM 33-51-00.  OPS CHECKED SATISFACTORY IAW AMM 33-51-00.
